Skip to Content

Is it safe to drive while taking Mirtazapine, Visaril and Seroquel?

Responses (5)

GuinnessGirl54 30 Jan 2013

This is up to the individual. If you are drowsy or just don't feel right, then don't. I am on a ton of meds and I can drive, but once they tried me on Abilify and I went the wrong way on the highway. I should've known not to drive.

Anonymous 30 Jan 2013

Hello want a car. Depending upon when either one of the three is taken, given the sedative nature, my response is no. (I am not a doctor) Seroquel and Mirtazapine are major players in the context of impairing CNS and motor skill functions. Regards pledge

kaismama 30 Jan 2013

The one that may be the most problem is the vistaril. If you are alert then its ok to drive. If you are drowsy and a little fuzzy headed stay out from behind the wheel.

scarletpimperquell 30 Jan 2013

I gave up driving a year and a half ago as I just wasnt in the present moment to drive safely and value others safety on the road.
Susie Q is not helpful when driving

lesliehelen 31 Jan 2013

hi, it has been awhile since i have driven, but i quit because i was in two accidents the last six months of living in fla. i had only had one accidentm not my fault, in 27 years of driving until then. i had been put on vistaril and clonapine and seroquel and was pretty much comatose all the time and was living alone..
since i have moved up here, i decided not to drive, so when i went to get my new id, they told me that my license had been suspended..darn good thing i had made up my mind about driving... no way, no more... i only take seroquel and abilify and depakote now, only the seroquelmakes me a little tired..but i am alive during the day and not comatose..of course, now i have major problems with trying to stay asleep..i would see how they make you feel in a few days and then make your mind up because only you know how you feel...
lesliehelen

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions